# SDR CA020314001

- Difficulty date: March 12, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 24,350 hours
- Engine: Pwa PT6A41
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Pressure Switch
- Part number: MS28893C6
- Condition: Sticks
- Location: Hyd Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF THE HYDRAULIC PUMP CYCLED ON FOR AN ABNORMAL LENGTH OF TIME WITH THE GEAR SELECTED TO THE UP POSITION. THE LANDING GEAR WAS SELECTED TO DOWN AND THE CIRCUIT BREAKER POPPED. THE CREW CARRIED OUT THE LANDING GEAR EMERGENCY EXTENSION PROCEDURE AND 3 GREEN, DOWN AND LOCKED WAS INDICATED. MAINTENANCE PLACED THE AIRCRAFT ON JACKS AND DETERMINED THAT THE PRESSURE RELIEF VALVE WAS NOT CYCLING AT THE CORRECT TIME ONCE PRESSURE HAD BUILT TO THE PRESCRIBED SETTING. THEREFORE THE HYDRAULIC PUMP WOULD CONTINUE TO RUN FOR LONGER THAN NORMAL. THE PRESSURE RELIEF VALVE / SWITCH WAS REPLACED AND THE LANDING GEAR FUNCTION CHECKS COMPLETED.
